# SDR 98ZZZX4450

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N952CC
- Make and model: Cessna 182P
- Aircraft serial: 18263638
- Engine: Cont O470S
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 63917
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE OIL COOLER WAS FOUND CRACKED AT A WELD ON ONE OF ITS SUPPORT STRUTS.  SUBMITTER SUGGESTED CAUSE AS DEFECTIVE PARTS AND/OR RE-MANUFACTURE PROCESS FROM THE FACTORY.
